# SDR SWAA2022050290231

- Difficulty date: March 31, 2022
- Submitted: May 2, 2022
- Operation: Air carrier
- Aircraft: N475WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32474
- Aircraft time: 59,744 hours, 35,276 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY FWD DOOR SHIELD AT RBL 24 BS 767+8; BS 767+12. / [01] NO ALLOWABLE DAMAGE LIMITS IN SRM REPAIR BY REPLACEMENT IAW SRM 51-10-02-0G-0;[02] VERIFIED ITEM 1 CORRECTIVE ACTIONS.;[03] RECEIVED NEW ACB FWD SHIELD ITEM# : 146A8127U12ATSMRO PO# : 859290/1;[04] LOCATED; DRILLED; AND COUNTERSANK NEW SHIELD IAW SRM 51-40-05-0G-0; SRM 51-40-08-0G-0; AND ;DWG 146A8127 ID:0008 REV:-;[05] VERIFIED CORRECTIVE ACTION 3 AND 4
